Approximability of the Vehicle Routing Problem in finite-dimensional Euclidean spaces

M. Yu Khachai, R.D. Dubinin

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)117-128
Number of pages12
JournalProceedings of the Steklov Institute of Mathematics
Volume297
DOIs
Publication statusPublished - 1 Jul 2017

Fingerprint

Polynomial Time Approximation Scheme
Approximability
Vehicle Routing Problem
Euclidean space
Euclidean plane
Operations Research
Arbitrary
Combinatorial Optimization Problem
Approximation Algorithms
NP-complete problem
Range of data

Keywords

  • approximability
  • CVRP
  • EPTAS
  • optimal routing

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

WoS ResearchAreas Categories

  • Mathematics, Applied
  • Mathematics

Level of Research Output

  • VAK List

Cite this

@article{4b3cdac6117845a09883538ddcce32f5,
title = "Approximability of the Vehicle Routing Problem in finite-dimensional Euclidean spaces",
keywords = "approximability, CVRP, EPTAS, optimal routing",
author = "Khachai, {M. Yu} and R.D. Dubinin",
year = "2017",
month = "7",
day = "1",
doi = "10.1134/S0081543817050133",
language = "English",
volume = "297",
pages = "117--128",
journal = "Proceedings of the Steklov Institute of Mathematics",
issn = "0081-5438",
publisher = "Maik Nauka-Interperiodica Publishing",

}

Approximability of the Vehicle Routing Problem in finite-dimensional Euclidean spaces. / Khachai, M. Yu; Dubinin, R.D.

In: Proceedings of the Steklov Institute of Mathematics, Vol. 297, 01.07.2017, p. 117-128.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Approximability of the Vehicle Routing Problem in finite-dimensional Euclidean spaces

AU - Khachai, M. Yu

AU - Dubinin, R.D.

PY - 2017/7/1

Y1 - 2017/7/1

KW - approximability

KW - CVRP

KW - EPTAS

KW - optimal routing

UR - http://www.scopus.com/inward/record.url?scp=85029208692&partnerID=8YFLogxK

UR - https://elibrary.ru/item.asp?id=31045459

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000410252500013

U2 - 10.1134/S0081543817050133

DO - 10.1134/S0081543817050133

M3 - Article

VL - 297

SP - 117

EP - 128

JO - Proceedings of the Steklov Institute of Mathematics

JF - Proceedings of the Steklov Institute of Mathematics

SN - 0081-5438

ER -